International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 13, Pages 789-799

A convolution product of (2j)th derivative of Dirac's delta in r and multiplicative distributional product between rk and (jδ)

Manuel A. Aguirre Téllez

Núcleo Consolidado Matemática Pura y Aplicada (NUCOMPA), Facultad de Ciencias Exactas, UNCentro, Pinto 399, Tandil, Provincia de Buenos Aires (7000), Argentina

Received 29 October 2002

Copyright © 2003 Manuel A. Aguirre Téllez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this paper is to obtain a relation between the distribution δ(2j)(r) and the operator jδ and to give a sense to the convolution distributional product δ(2j)(r)δ(2s)(r) and the multiplicative distributional products rk(jδ) and (rc)k(jδ).